# SDR AU510001899

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Engine: Ge CF680
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO READING LIGHT FAILED.  SMOKE AND FUMES IN COCKPIT.  INVESTIGATION FOUND SWARF MATERIAL IN THE LENS ASSEMBLY FOLLOWING REMOVAL OF THE COVER.
